# SDR SWAA2016040150507

- Difficulty date: March 6, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT RSS 217, APPROX 3.5 INCHES FWD FROM TE.  REPAIRED SKIN IAW ER & EA.
